# SDR UPS01437157

- Difficulty date: October 18, 2001
- Submitted: October 26, 2001
- Operation: Air carrier
- Aircraft: N681UP
- Make and model: Boeing 747121
- Aircraft serial: 19661
- Aircraft time: 97,510 hours, 25,124 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LEFT BS 1350 FWD CHORD ANGLE I/B AND FWD MATING SURFACE FOUND CORROSION AFTER FWD UPPER BATHTUB FITTING REMOVAL.  LEFT BS 1350 FWD CHORD ANGLE I/B AND FWD MATING UPPER CHORD CORROSION CLEANED UP AND REPAIRED AS PER HX RS R 53-43-34687 ITEM C1.
